# SDR VNAA202408090014

- Difficulty date: July 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670335745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON BRACKET MACHINED (8 EAS) AT INTERNAL STRUCTURE FWD BAGGAGE BAY CARGO BELOW FLOOR BETWEEN STGR 23RH/22LH AND FS501.00 TO FS661.00+32.00.  BRACKETS MACHINED (8EAS) AT INTERNAL STRUCTURE FWD BAGGAGE BAY CARGO WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-20-001-001-A01 AND SRM 51-42-22-001-001-A01
